# SDR CA031119001

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,646 hours
- Engine: Lyc O320B2C
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: A1581
- Condition: Rough
- Location: M/R Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED MAIN ROTOR SYSTEM ROUGH INTERMITTENT.  INSPECTED BY AME, SPINDLE BEARINGS FOUND ROUGH. SENT FOR REPAIR.
